Entire functions bounded on the real axis
Doklady Akademii Nauk, Tome 300 (1988) no. 3, pp. 544-546
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_3_a5,
author = {A. \`E. Eremenko},
title = {Entire functions bounded on the real axis},
journal = {Doklady Akademii Nauk},
pages = {544--546},
year = {1988},
volume = {300},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_3_a5/}
}
A. È. Eremenko. Entire functions bounded on the real axis. Doklady Akademii Nauk, Tome 300 (1988) no. 3, pp. 544-546. http://geodesic.mathdoc.fr/item/DAN_1988_300_3_a5/